# SDR COMA0460032

- Difficulty date: January 3, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 24,610 hours, 23,331 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR WING PLANK CRACK AT WS 148.019 RIGHT HAND SIDE.  REPAIRED RT HAND LOWER WING PLANK AT WS 148.019 IN ACCORDANCE WITH AEROSPACE REPAIR ENGINEERING ORDER 601R-57-21-130.
